International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 2, Part A

A study on M/M/3 queuing model on waiting time reduction in a local health care centre


Author(s): R Anbarasi

Abstract: Queuing theory is a mathematical approach to the study of waiting lines. Long waiting time in a health care system indicates the lack in management of the system. This project is an attempt to analyze the use of queuing theory in a local health care clinic. Also considers the clinic as a multi server queuing system following Poisson arrival and Exponential service based system. A comparison of the results using MATLAB pertaining to single server and multiple server queuing system is also provided.

Pages: 21-26 | Views: 441 | Downloads: 12

Download Full Article: Click Here
How to cite this article:
R Anbarasi. A study on M/M/3 queuing model on waiting time reduction in a local health care centre. Int J Stat Appl Math 2018;3(2):21-26.
Call for book chapter
International Journal of Statistics and Applied Mathematics